advertisement
Question
Posted by: andy | 2004/11/03

constipated + abdominal pain

Dear Doc
I've been constipated for more than a week now. Last week I drank duphalac which helped a bit. But this week I'm experiencing abdominal pain and lower back discomfort. I took duphalac last night but it didn't help. What could be the cause of this because I don't want to resort to laxatives.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Andy, the best would be to keep on taking the duphalac® for at least 3-5 days and see what happens. If it doesn’t clear up the problem the best would be to see your doctor. Duphalac® isn’t dangerous and you can take it for a long time without having to fear complications. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement